Expansion of an arbitrary function in an integral in degenerate hypergeometric functions
Differencialʹnye uravneniâ, Tome 31 (1995) no. 3, pp. 534-537
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_3_a21,
author = {A. S. Silbergleit and N. N. Lebedev},
title = {Expansion of an arbitrary function in an integral in degenerate hypergeometric functions},
journal = {Differencialʹnye uravneni\^a},
pages = {534--537},
year = {1995},
volume = {31},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_3_a21/}
}
TY - JOUR AU - A. S. Silbergleit AU - N. N. Lebedev TI - Expansion of an arbitrary function in an integral in degenerate hypergeometric functions JO - Differencialʹnye uravneniâ PY - 1995 SP - 534 EP - 537 VL - 31 IS - 3 UR - http://geodesic.mathdoc.fr/item/DE_1995_31_3_a21/ LA - ru ID - DE_1995_31_3_a21 ER -
A. S. Silbergleit; N. N. Lebedev. Expansion of an arbitrary function in an integral in degenerate hypergeometric functions. Differencialʹnye uravneniâ, Tome 31 (1995) no. 3, pp. 534-537. http://geodesic.mathdoc.fr/item/DE_1995_31_3_a21/